Title
Symmetric closed categories and involutive Brauer groups Symmetric closed categories and involutive Brauer groups
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
conferenceObject
Publication
New York ,
Subject
Mathematics
Source (journal)
Lecture notes in pure and applied mathematics. - New York
Source (book)
5th International Conference on Algebra and Algebraic Geometry, 1999, UNIV LEON, LEON, SPAIN
Volume/pages
221(2001) , p. 325-339
ISSN
0075-8469
ISBN
0-8247-0559-9
ISI
000176849500020
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Abstract
The main purpose of this note is to introduce and study the involutive Brauer group B-* (C) of a symmetric closed category C, thus presenting a common framework for the constructions in [18, 21, et al].
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000176849500020&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000176849500020&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle